Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleComputing over K-modules
Author(s) Neil Ghani, Anne Heyworth
TypeArticle in Journal
AbstractKan extensions over the category of Sets provide a unifying framework for computation of group, monoid and category actions allowing a number of diverse problems to be solved with a generalised form of string rewriting. This paper extends these techniques to K-algebras and K-categories by using Gröbner basis techniques to compute Kan extensions over the category of K-modules.
Length17
CopyrightElsevier B.V.
File
URL doi:10.1016/S1571-0661(04)00304-4
LanguageEnglish
JournalElectronic Notes in Theoretical Computer Science
Volume61
Pages34 - 50
PublisherElsevier B.V.
Year2002
MonthJanuary
Translation No
Refereed No
ConferencenameCATS'02, Computing: the Australasian Theory Symposium
Webmaster